# SDR SWIA20250108041

- Difficulty date: January 7, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N110SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000405
- Aircraft time: 27,458 hours, 16,010 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FILLED CABIN (LIGHT GREY AND ELECTRICAL SMELL) AROUND SEAT 7AB AND FILLED COCKPIT. WE EXECUTED MEMORY ITEMS AND CHECKLISTS. THE SMOKE DISAPPEARED AFTER A FEW MINUTES.  (FLIGHT 5497 - FILED OPEN)    THIS IS CURRENTLY A WORK IN PROGRESS
